Makale
Tam Makale
Uluslararası
2025
Asymptotic Behavior of the Solution of the Initial Boundary Value Problem for a Boussinesq Analog Equation
Journal of Applied Mathematics and Physics
Cilt 13 · Makale no 134052 · ss. 1045–1054 · 01.04.2025
Atıf için künye
Amirov, Ş., Koyuncu, H., & Amirov, O. (2025). Asymptotic Behavior of the Solution of the Initial Boundary Value Problem for a Boussinesq Analog Equation. Journal of Applied Mathematics and Physics, 13, 1045–1054. https://doi.org/10.4236/jamp.2025.134052
BibTeX
@article{amirov2025-80386,
author = {Amirov, Şerif and Koyuncu, Hale and Amirov, Orhan},
title = {Asymptotic Behavior of the Solution of the Initial Boundary Value Problem for a Boussinesq Analog Equation},
journal = {Journal of Applied Mathematics and Physics},
year = {2025},
volume = {13},
pages = {1045--1054},
issn = {2327-4352},
doi = {10.4236/jamp.2025.134052},
url = {https://akademik.atauni.edu.tr/yayinlar/80386-asymptotic-behavior-of-the-solution-of-the-initial-boundary-value-problem-for-a}
}